Alert archive / Illinois / Flash Flood Warnings in 2020
Flash Flood Warning 6, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jan 11, 2020, 3:09 AM CST for Union County, Illinois. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2020, 3:09 AM CST (09:09 UTC)
- Expired
- Jan 11, 2020, 11:30 AM CST
- In force
- 8 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Union County, IL
The radar
The Paducah radar (KPAH), 62 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.2 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 11, 2:32 AM CST, 37 minutes earlier.
Area forecast discussion, Jan 11, 2:32 AM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
232 AM CST Sat Jan 11 2020
.SHORT TERM...(Today through Monday night)
Issued at 215 AM CST Sat Jan 11 2020
The line of thunderstorms is encountering more stable air as it
shifts eastward across the region. As a result, SPC has shifted
the axis of slight risk for severe to the south and east, mainly
along/south of the Tn border. Nevertheless, the wind shear is
very strong, and small segments of the line may still present a
marginal risk for severe wind gusts.
With an additional 1 to 2 inches of rainfall expected with the
line's main pass, the Flash Flood Watch remains in effect. The
rain will be falling on well saturated grounds, although this
impact too becomes less the farther east the line progresses. As
a result, and after collaboration with LMK and OHX, our far
southeastern 3 counties, excluded from the FFA, will remain so.
Gradient winds gusting to 45 mph along/ahead of the line of
storms should translate eastward with time today. After fropa, the
winds shift to the northwest and begin a diminishing trend. As a
result, we anticipate an early cancellation of the Advisory,
particularly in the west. However, with the surface Low deepening
upon its lift northeastward across the FA late this PM, we think a
continuation of the Advisory thru those hours is warranted for
now. And there is some concern that deepening may produce a little
higher gust potential, mainly in the east.
There is a minimal chance for change-over pcpn, before ending, in
portions of our farthest northwest counties. However, the mean
moisture really drops off as this occurs, so little to no impact
is anticipated. This has been a pretty consistent signal the past
several nights.
.LONG TERM...(Tuesday through Friday)
Issued at 215 AM CST Sat Jan 11 2020
The primary forecast concern in the long term is the potential for
precipitation in three separate episodes. The first occurs over
mainly southern and eastern sections of the area Monday night into
Tuesday. The second arrives with a chance of thunder late Tuesday
night and Wednesday. The final chance arrives late Thursday night and
Friday, possibly in the form of a wintry mix. Forecast confidence is
about average with some improvement in agreement between model
solutions, but some differences that still need to be ironed out.
The upper flow pattern through much of the week will be dominated by
west southwesterly flow, with a brief period of west northwest flow
possible Wednesday night into Thursday night. Ripples of energy
traversing the active southwest flow pattern will provide periodic
chances for precipitation through the week. The first chance arrives
Monday night into Tuesday as an area of low pressure moves from the
Northern Plains into the Upper Midwest and Great Lakes region. A
split flow pattern will be in place during this period, and the best
moisture will remain confined to the southern stream, which should
keep the best chance of precipitation over the southeastern U.S. The
initialized NBM forecast precipitation probabilities appeared to be
overdone. However, it is possible that some light rain showers may
make it as far north as our forecast area late Monday night and
Tuesday, especially into western Kentucky. Thus, our forecast
reflects a rather sharp gradient from lower chances across our
northwestern counties to higher chances in western Kentucky.
By Tuesday night and Wednesday, the southern stream lifts northward
and appears to phase with the northern stream, thus bringing better
moisture influx and higher rain chances to the entire forecast area.
An area of low pressure is forecast to develop over the central
Plains Tuesday night, then stream northeast towards the Great Lakes
by Wednesday evening. Increasing moisture and forcing for vertical
ascent ahead of the front will result in a good chance of showers by
late Tuesday night and especially on Wednesday as the front moves
through. Both the GFS and ECMWF suggest a fair amount of instability
will be present late Tuesday night and Wednesday, and some of that
may even be surface based on Wednesday. With moderate deep layer
shear also forecast, will need to keep an eye on at least some
potential for severe thunderstorms during the day Wednesday, but
it's too soon to say anything with any amount of confidence at this
time.
Even though the initialized NBM forecast keeps precipitation chances
non stop through the entire week, deterministic GFS/ECMWF/CMC model
runs all suggest a dry period from Wednesday night through much of
Thursday night as high pressure builds in and the upper flow pattern
temporarily becomes west northwesterly. Our forecast adjustments
reflect the preferred dry forecast during this time frame.
By late Thursday night and Friday, another low pressure system is
forecast to develop over the central Plains in response to upper
level energy entering the Rockies. This low is forecast to move
northeast towards the Great Lakes region by Saturday. The approach
and passage of the low and its attendant frontal system will result
in the potential for precipitation as early as Thursday night and
continuing into the first half of the weekend. Thermal profiles are
cold enough to support the potential for mixed precipitation late
Thursday night into Friday morning, then again late Friday night
into Saturday morning depending on how quickly the front makes
passage. Will need to keep an eye on this time period, especially
early Friday morning, for a possible light accumulation of wintry
precipitation.
&&
.AVIATION...
Issued at 215 AM CST Sat Jan 11 2020
A line of showers and tstms, just ahead of a cold front, will
continue to move eastward through the region, progressing across
eastern parts of the region by midday/early pm. IFR vsbys should
be associated with these showers and tstms. IFR cigs are expected
after daybreak, with some improvement to MVFR shown by nightfall.
Meanwhile, robust southerly winds, gusting to as much as 35 to 40
knots ahead of the front, will shift to the northwest and begin to
diminish off the peaks after fropa.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through this afternoon for ILZ075>078-080>094.
Wind Advisory until 9 PM CST this evening for ILZ075>078-080>094.
MO...Flash Flood Watch through this afternoon for MOZ076-086-087-100-
107>112-114.
Wind Advisory until 9 PM CST this evening for MOZ076-086-087-100-
107>112-114.
IN...Flash Flood Watch through this afternoon for INZ081-082-085>088.
Wind Advisory until 9 PM CST this evening for INZ081-082-085>088.
KY...Flash Flood Watch through this afternoon for KYZ001>016-018>020.
Wind Advisory until 9 PM CST this evening for KYZ001>022.
&&Hazardous weather outlook, Jan 10, 3:08 PM CST, 12 hours 1 minute before
Hazardous Weather Outlook National Weather Service Paducah KY 308 PM CST Fri Jan 10 2020 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-112115- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 308 PM CST Fri Jan 10 2020 ...Potent Storm System Bringing Multiple Hazards... This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight Widespread heavy rainfall is expected, mainly late tonight. A Flash Flood Watch is in effect for most of our region. There is a slight risk of severe thunderstorms tonight near and west of the Mississippi River. The risk is mostly after midnight, when an intense line of thunderstorms may cross southeast Missouri. Damaging winds will be the main hazard, however a couple of isolated tornadoes are possible. Strong and gusty winds will increase this evening and persist overnight. A Wind Advisory is in effect for gusts up to 40 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The Flash Flood Watch remains in effect through Saturday afternoon. Periods of heavy rainfall will continue, mainly during the morning. There is a slight risk of severe thunderstorms on Saturday across much of western Kentucky. Thunderstorms may cross the Mississippi River very early in the morning, then proceed across west Kentucky through midday. The primary hazards will be isolated wind damage and perhaps a tornado or two. Strong winds may gust from 40 to 50 mph at times Saturday into Saturday evening. South winds will shift into the southwest in the afternoon. The Wind Advisory remains in effect through Saturday evening. Most rivers in our region are expected to rise above flood stage in response to the predicted heavy rain. The river flooding is forecast to be minor to moderate, except possibly major flooding on the Skillet Fork River in southern Illinois. Thunderstorms are forecast for part of the outlook area on Tuesday and Wednesday. A few strong storms cannot be ruled out on Wednesday. A wintry mix is forecast late Wednesday night, then again Thursday night into Friday morning. At this time, forecast snowfall accumulations are expected to be quite light and not pose a travel concern. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested tonight or Saturday. York/KES
In the hours before
Special weather statement, Jan 11, 12:17 AM CST, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Paducah KY
1217 AM CST Sat Jan 11 2020
MOZ100-109-110645-
Butler MO-Wayne MO-
1217 AM CST Sat Jan 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR WAYNE AND BUTLER COUNTIES UNTIL
1245 AM CST...
At 1217 AM CST, Doppler radar was tracking a strong thunderstorm near
Brush Arbor, or 12 miles northwest of Poplar Bluff, moving northeast
at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Poplar Bluff, Piedmont, Greenville, Sam A. Baker State Park, Lake
Wappapello State Park, Neelyville, Qulin, Williamsville, Fisk,
Hendrickson, Wappapello, Brush Arbor, Lodi, Harviell, Milltown,
Shook, Cascade, Mill Spring and Rombauer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3650 9058 3668 9059 3668 9063 3681 9063
3681 9066 3688 9066 3705 9073 3705 9078
3727 9073 3727 9055 3732 9055 3731 9022
3709 9022 3708 9011 3704 9011 3704 9015
3692 9026 3666 9014 3650 9022
TIME...MOT...LOC 0617Z 240DEG 49KT 3686 9060
GREGLocal storm report, Jan 11, 1:01 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
101 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM FLASH FLOOD PIEDMONT 37.15N 90.70W
01/11/2020 WAYNE MO LAW ENFORCEMENT
WATER COMING OVER BRIDGES IN SEVERAL PLACES
IN PIEDMONT, MO. LOCATION 1) MO34 AT PUMP
HOUSE ROAD, WATER COMING OVER THE BRIDGE.
LOCATION 2) MO34 AT THE AARP BUILDING NEAR
HIGH SCHOOL, WATER OVER THE BRIDGE.
AUTHORITY WAYNE COUNTY SHERIFFS OFFICE.
&&Special weather statement, Jan 11, 1:43 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 143 AM CST Sat Jan 11 2020 ILZ075-076-080>082-084>086-088>090-092>094-KYZ001>006-MOZ087- 110>112-114-110945- JEFFERSON-WAYNE IL-PERRY IL-FRANKLIN-HAMILTON-JACKSON-WILLIAMSON- SALINE-UNION-JOHNSON-POPE-ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN- CARLISLE-BALLARD-MCCRACKEN-GRAVES-CAPE GIRARDEAU-STODDARD-SCOTT- MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, JONESBORO, VIENNA, GOLCONDA, CAIRO, MOUND CITY, METROPOLIS, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH, MAYFIELD, CAPE GIRARDEAU, JACKSON, BLOOMFIELD, SIKESTON, CHARLESTON, AND NEW MADRID 143 AM CST Sat Jan 11 2020 ...SPECIAL WEATHER STATEMENT... At 143 AM, a line of strong storms extended from near Pinckneyville, Illinois to Dexter, Missouri. The line was moving east around 40 mph. By 230 AM, the line should extend from near Mount Vernon, Illinois to Cairo, Illinois. Expect very heavy rainfall that may lead to some flood concerns in time. Gusty winds 35 to 50 mph will be possible with the storms, which is about the same as the winds ahead of the line. Cloud to ground lightning will be a hazard as well. 08
Local storm report, Jan 11, 2:27 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
227 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM TSTM WND GST 1 W CARBONDALE 37.73N 89.24W
01/11/2020 M70 MPH JACKSON IL ASOS
&&Special weather statement, Jan 11, 2:27 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 227 AM CST Sat Jan 11 2020 ILZ075>078-081>083-085>094-KYZ001>009-MOZ111-112-114-111030- JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE- WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-HARDIN-ALEXANDER- PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION, MOUNT CARMEL, WEST FRANKFORT, MCLEANSBORO, CARMI, HERRIN, HARRISBURG, SHAWNEETOWN, JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY, METROPOLIS, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, SIKESTON, CHARLESTON, AND NEW MADRID 227 AM CST Sat Jan 11 2020 ...SPECIAL WEATHER STATEMENT... At 225 AM, a line of strong storms extended from near Mount Vernon, Illinois to New Madrid, Missouri. Movement of the line was east around 40 mph. By 330 AM, the line should extend from Albion, Illinois to near Paducah, Kentucky. Expect very heavy rainfall that may lead to some flood concerns in time. Gusty winds 40 to 55 mph will be likely with the storms, which is about the same as the winds ahead of the line. Cloud to ground lightning will be a hazard as well. 08
Local storm report, Jan 11, 3:08 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
308 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM TSTM WND DMG HERRIN 37.81N 89.02W
01/11/2020 WILLIAMSON IL PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 2:40 AM CST | Severe Thunderstorm Warning | PAH | Ballard | 35 min |
| Jan 11, 2:57 AM CST | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 33 min |
| Jan 11, 3:48 AM CST | Flash Flood Warning | PAH | Livingston, McCracken | 6 hr |
| Jan 11, 3:58 AM CST | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman | 4 hr |
| Jan 11, 4:08 AM CST | Flash Flood Warning | PAH | Crittenden, Union | 6 hr |
| Jan 11, 4:55 AM CST | Areal Flood Advisory | PAH | Henderson, Webster | 4 hr |
| Jan 11, 4:59 AM CST | Areal Flood Advisory | PAH | Caldwell, Calloway, Lyon, Marshall, Trigg | 5 hr |
| Jan 11, 5:00 AM CST | Areal Flood Advisory | PAH | Henderson, Webster | 4 hr |
| Jan 11, 5:08 AM CST | Flash Flood Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman | 6 hr |
| Jan 11, 5:17 AM CST | Special Weather Statement | PAH | Graves | 28 min |
| Jan 11, 5:43 AM CST | Severe Thunderstorm Warning | PAH | Livingston, Lyon, Marshall | 20 min |
| Jan 11, 5:45 AM CST | Tornado Warning | PAH | Livingston, Lyon, Marshall | 17 min |
| Jan 11, 5:58 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 32 min |
| Jan 11, 6:08 AM CST | Flash Flood Warning | PAH | Caldwell, Calloway, Lyon, Marshall, Trigg | 6 hr |
| Jan 11, 6:39 AM CST | Severe Thunderstorm Warning | PAH | Calloway, Trigg | 36 min |
| Jan 11, 6:40 AM CST | Flash Flood Warning | PAH | Henderson, Hopkins, Webster | 6 hr |
| Jan 11, 6:42 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean, Webster | 33 min |
| Jan 11, 6:44 AM CST | Tornado Warning | PAH | Henderson, Webster | 16 min |
| Jan 11, 6:49 AM CST | Tornado Warning | PAH | Calloway, Trigg | 19 min |
| Jan 11, 6:54 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Todd, Trigg | 51 min |
| Jan 11, 6:57 AM CST | Areal Flood Advisory | PAH | Christian, Daviess, McLean, Muhlenberg, Todd | 6 hr |
| Jan 11, 7:01 AM CST | Tornado Warning | PAH | Trigg | 29 min |
| Jan 11, 7:12 AM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins | 33 min |
| Jan 11, 7:23 AM CST | Tornado Warning | PAH | Christian, Trigg | 37 min |
| Jan 11, 7:29 AM CST | Flash Flood Warning | PAH | Christian, Daviess, McLean, Muhlenberg, Todd | 5 hr |
| Jan 11, 7:31 AM CST | Severe Thunderstorm Warning | PAH | McLean, Muhlenberg, Todd | 44 min |
| Jan 11, 7:40 AM CST | Tornado Warning | PAH | Christian | 20 min |
| Jan 11, 9:25 AM CST | Areal Flood Warning | PAH | Livingston, McCracken | 9 hr |
| Jan 11, 10:06 AM CST | River Flood Warning | PAH | Union | 5 days |
| Jan 11, 10:14 AM CST | River Flood Warning | PAH | Crittenden, Union | 15 days |
| Jan 11, 10:38 AM CST | Areal Flood Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman | 9 hr |
| Jan 11, 12:02 PM CST | Areal Flood Warning | PAH | Caldwell, Calloway, Lyon, Marshall, Trigg | 6 hr |
| Jan 11, 12:13 PM CST | Areal Flood Warning | PAH | Christian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 2 more | 6 hr |
| Jan 11, 2:12 PM CST | River Flood Warning | PAH | Muhlenberg | 5 days |
| Jan 11, 1:51 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Union | 39 min |
| Jan 11, 2:01 AM CST | Flash Flood Warning | PAH | Jackson, Perry | 9 hr |
| Jan 11, 2:19 AM CST | Severe Thunderstorm Warning | PAH | Jackson, Johnson, Union, Williamson | 41 min |
| Jan 11, 3:39 AM CST | Flash Flood Warning | PAH | Edwards, Wabash, White | 6 hr |
| Jan 11, 3:43 AM CST | Areal Flood Advisory | PAH | Franklin, Gallatin, Hamilton, Jefferson, Saline, Wayne and 1 more | 6 hr |
| Jan 11, 3:52 AM CST | Areal Flood Advisory | PAH | Alexander, Johnson, Pulaski | 6 hr |
| Jan 11, 11:26 AM CST | Areal Flood Warning | PAH | Jackson, Perry, Union | 12 hr |
| Jan 10, 6:48 PM CST | Flash Flood Warning | PAH | Bollinger, Wayne | 17 hr |
| Jan 10, 11:14 PM CST | Special Weather Statement | PAH | Carter, Ripley | 46 min |
| Jan 10, 11:15 PM CST | Flash Flood Warning | PAH | Carter, Ripley | 6 hr |
| Jan 11, 12:00 AM CST | Special Weather Statement | PAH | Ripley | 30 min |
| Jan 11, 12:17 AM CST | Special Weather Statement | PAH | Butler, Wayne | 28 min |
| Jan 11, 12:41 AM CST | Severe Thunderstorm Warning | PAH | Butler | 34 min |
| Jan 11, 12:46 AM CST | Flash Flood Warning | PAH | Butler | 11 hr |
| Jan 11, 1:06 AM CST | Severe Thunderstorm Warning | PAH | Stoddard | 39 min |
| Jan 11, 1:50 AM CST | Flash Flood Warning | PAH | Cape Girardeau, Stoddard | 10 hr |
| Jan 11, 5:15 AM CST | Areal Flood Advisory | PAH | Carter, Ripley | 3 hr |
| Jan 11, 9:10 AM CST | River Flood Warning | PAH | Ripley | 49 hr |
| Jan 11, 12:54 PM CST | River Flood Warning | PAH | Butler | 47 hr |
Nearby
Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.